Integral and Nonnegativity Preserving Approximations of Functions
In this paper we consider the problem of approximating a function by continuous piecewise linear functions that preserve the integral and nonnegativity of the original function. (c) 2006 Elsevier Inc. All rights reserved.
Journal of Mathematical Analysis and Application
(2007). Integral and Nonnegativity Preserving Approximations of Functions. Journal of Mathematical Analysis and Application, 325(2), 889-897.
Available at: https://aquila.usm.edu/fac_pubs/2094